# SDR 20010504CW010

- Difficulty date: December 13, 2000
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N687MA
- Make and model: Casa C212CC
- Aircraft serial: 174
- Engine: Garrtt TPE331*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

REPORTING SHUTDOWN OF THE NR 1 ENGINE AND SUBSEQUENT FEATHERING. AIRCRAFT DEPARTED AND RETURNED TO AIRPORT.    CONDITIONS OF 5 DEGREE F. WITH A FOUR HOUR SOAK TIME FOLLOWED WITH A DEICING OPERATION , APPROX 10 MIN HOLD OVER FOR REPOSITIONING TO ACTIVE RUNWAY.  TAKE OFF NORMAL TO V1, AT THAT POINT PILOT NOTICED REDUCTION OF POWER OF NR 1 ENGINE, CONTINUED TAKEOFF, DURING WHICH TIME ENGINE POWER DROPPED M TO 20 PERCENT AND ENGINE FEATHERED, RETURNED TO AIRPORT AND LANDING UNEVENTFUL.  SUSPECT CAUSE WATER INGESTION THROUGH FUEL, SNOW OR ICE INGESTION THROUGH INTAKE.  POST INSPECTION REVILED NO VISUAL DISCREPANCIES.  AIRCRAFT RETURNED TO SERVICE.
